# SDR SWAA2024040560023

- Difficulty date: March 6, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 40,322 hours, 18,721 cycles
- System (JASC): 5241 · Galley Doors
- Part: Fastener
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR FIFTH BEAM CENTER SECTION BLIND FASTENER HAS SHREDDED<[01] REMOVED AND INSTALLED FASTENERS AT FWD GALLEY SERVICE DOOR FIFTH BEAM CENTER SECTION REF USED SRM 51-40-02-0G-0 STEP 4.B(1) AND DWG#141A5616;[02] VERIFIED R/R
